# SDR DXTR2015041401

- Difficulty date: March 28, 2015
- Submitted: April 14, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 11,480 hours, 9,098 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Pivot
- Condition: Cracked
- Location: Vertical Stab
- Part time: 11,480 hours, 9,098 cycles
- Component: C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPAR PIVOT FITTING LOWER LT SIDE BOTTOM STRINGER CLIP CRACKED.  R & R VERTICAL STABILIZER PIVOT CLIP REF SRM 55-30-01 AND REPAIR DEFINITION S-560XL-5240/05RD DATED 04/10/15.
